Nonparametric estimation of the conditional survival function for bivariate failure times
Version of Record online: 16 JUL 2013
Copyright © 2013 Statistical Society of Canada
Canadian Journal of Statistics
Volume 41, Issue 3, pages 439–452, September 2013
How to Cite
Lakhal-Chaieb, L., Abdous, B. and Duchesne, T. (2013), Nonparametric estimation of the conditional survival function for bivariate failure times. Can J Statistics, 41: 439–452. doi: 10.1002/cjs.11185
- Issue online: 12 AUG 2013
- Version of Record online: 16 JUL 2013
- Manuscript Accepted: 12 FEB 2013
- Manuscript Received: 25 MAY 2012
Additional supporting information may be found in the online version of this article at the publisher's web-site.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.